MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; Device, percutaneous retrieval

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; Device, percutaneous retrieval
Model Number LSCR111
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2023-51525.It was reported the patient presented for a leadless pacemaker (lp) implant.During the procedure at the initial location, after release, the lp had high capture thresholds and exhibited under sensing.It was decided to replace the device and a retrieval catheter was opened.Upon initially grabbing the lp, the lp prematurely released and migrated to the pulmonary artery.The lp was able to be snared and removed from the patient.Implant attempt was abandoned.The patient was stable.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
Device, percutaneous retrieval
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18060463
Report Number2017865-2023-51526
Device Sequence Number6713220
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public05415067034496
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberLSCR111
Device Lot Number8933098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown